A 24-year-old female asked:
Disclaimer

Does diflucan (to treat yeast infections) cause extreme fatigue? If so, when will it subside?

1 doctor answer
Dr. Evans Prieston
43 years experience in Pharmacology
Diflucan & Fatigue: The type of fatigue you describe would be rare with Diflucan alone. However, Diflucan could interact with many drugs that are metabolized by the liver. Therefore, the fatigue you describe may be resulting from an interacting drug that you may be taking. If you are taking no other medications other than Diflucan, extreme fatigue from Diflucan alone would be rare, but not totally impossible.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Use of oral: contraceptives may in some cases contribute to vaginal yeast infections.
1
1 thank
A 26-year-old female asked:
Dr. Patrick Mckenna
13 years experience in Preventive Medicine
Possibly: Excessive application can cause some irritation, or this could represent an allergic reaction or sensitivity to the medication. Follow up with your p ... Read More
2
2 thanks
A 50-year-old female asked:
Dr. John Berryman
53 years experience in Obstetrics and Gynecology
Discharge odor ?'s: The characteristic odor of a yeast infection is a sour smell, not "fishy", which is more characteristic of trichomonas (a parasite). Your anti-fungal ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Clarence Lyons
19 years experience in Family Medicine
Yes: Yes that is what that medication is used for.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month